# SDR HNAA2014081100227

- Difficulty date: August 11, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 54,962 hours, 62,178 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAK IN NOSE WHEEL WELL.  INSTALLED NLG DRAG STRUT ACTUATOR BLUE FLEX LINE. CYCLED GEAR.  NO LEAKS NOTED. CHECKED GOOD.
